Lemsip Max All in One Cold & Flu Hot Drink

...

 

 

Active Ingredients

Paracetamol Ph. Eur. 1000mg, Phenylephrine Hydrochloride 12.2mg, Guaiphenesin 200mg.

Inactive Ingredients

Sucrose, aspartame, saccharin and lactose. Contains phenylalanine. Gluten free.

Product Description

Lemsip Max All in One Cold & Flu Hot Drink provides fast temporary relief of headache, fever, sore throat, blocked or runny nose, chest congestion and body aches and pains in a non-drowsy, hot drink formulation. Lemsip Max All in One Cold & Flu Hot Drink contains Guaiphenesin which works to break up chest congestion, making your couch more productive.

Available in lemon flavour.

Directions for use

Pour contents of one sachet into a mug and fill with hot, but not boiling water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. Do not use more than one sachet per dose.

Dosage

Warnings and Cautions

Reckitt Benckiser Healthcare, Auckland, New Zealand.
Lemsip Max All in One Cold & Flu Lemon Flavour - 10 sachets x 1 $22.00